... pain, and am taking Ibuprofen and Tylenol to decrease it. During the night, it is difficult to turn or get up without significant pain. How long does this type of side effect last. Any other suggestions for pain managment. This has never occurred before taking Prolia. I am hesitant to take it again in 4.5 months as the pain is interfering with ADL's.
Bonnie Sorry it took a while to get an answer it really does not say anything about how long this side effect could last. But they do have to watch you close while on this medication. Why you should do is call your doctor as soon as you can. THIS IS WHAT IT SAYS IN THE INFO ON THE DRUG SITE THIS IS A COPY AND PASTE FROM THIS WEB SITE ON DRUGS DOT COM ..((( Call your doctor at once if you have:
•new or unusual pain in your thigh, hip, or groin;
•severe pain in your joints, muscles, or bones;))))) ********* ME AGAIN AS YOU can see it says that increased pain and in the area your talking about you should talk with your doctor. Please give him or her a call ASAP. GOOD LUCK Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jul 2013 • 2 answers
Prolia - after my first injection in May I've developed sometimes severe pain in my hands, legs and?
Posted 26 Sep 2014 • 2 answers
Posted 3 Mar 2016 • 0 answers
Posted 23 Apr 2016 • 1 answer
Posted 21 Jul 2016 • 0 answers